# SDR E81R2015012324345

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: General aviation
- Aircraft: N23HD
- Make and model: Raythn 390
- Aircraft serial: RB272
- Aircraft time: 502 hours, 327 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: CJ01GP3RP
- Condition: Burned
- Location: Zone 300
- Part time: 502 hours, 327 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR REPORTED EXTERNAL POWER CONNECTOR AT FBO WAS FITTING LOOSE AND REQUESTED FURTHER INSPECTION. UPON VISUAL INSPECTION NOTED GROUND CABLE WIRING HARNESS W103 CONNECTIONS AT THE 24J2 EXTERNAL POWER CONNECTOR, MS3506-1, NEGATIVE STUD WAS LOOSE AND THE NEGATIVE STUD MOUNTING AREA ON THE EXTERNAL POWER CONNECTOR WAS MELTED AND BURNED.  W103 CABLE HARNESS CONNECTIONS WERE FOUND LOOSE.  SUSPECT CONNECTIONS WERE UNDER-TORQUED AT EITHER MFG OR DURING SUBSEQUENT MAINTENANCE EVENTS.  RECORDS NOT AVAILABLE AT THIS TIME.
